# SDR HALA9900255

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

FLT 104 - HNL - NR 2 ENGINE FAILURE ON TAKEOFF.  TAKEOFF CANCELLED, RAMP RETURN, NO FURTHER INCIDENTS.  NOT AIRBORNE.  (M)
